# SDR HNAA2018121800318

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,290 hours, 39,521 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Not Reported
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  640     30-14  1858621  15DEC18  PHL  CLOSE
      SHORTLY AFTER TAKEOFF ICE COND - A/I INOP EICAS MSG, FOLLOWED BY BLD 1 OVTEMP.
                                          26905    00 DS
FACT  15DEC18  16:34  PHL
            RNR FAN AIR VALVE FILTER IAW AMM 36-11-03 OPS  CHECK
             GOOD IAW AMM 36-00-00-700-803-A/500 OK FOR SERVICE
            AT THIS TIME.
